MAUDE Adverse Event Report: REFURBISHED SITE~RITE 6 ULTRASOUND SYSTEM PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

REFURBISHED SITE~RITE 6 ULTRASOUND SYSTEM PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770001R
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
The probe was visually inspected upon receipt and was found to have poor image.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned with no alleged deficiency.During evaluation, the service facility found the probe to have poor image quality.The root cause of the poor image quality could not be determined.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
The probe was visually inspected upon receipt and was found to have poor image.

Brand Name
REFURBISHED SITE~RITE 6 ULTRASOUND SYSTEM PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key9235801
Report Number3006260740-2019-03357
Device Sequence Number13539124
Product Code IYO
UDI-Device Identifier00801741125751
UDI-Public(01)00801741125751
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K071204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770001R
Device Catalogue Number9770001R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Event Location Hospital
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date04/27/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1